Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

How long until the side effects from injections wear off???

sunny1966ssunny1966 VIRGINIAPosts: 1,385
edited 06/11/2012 - 8:59 AM in Pain Medications
I'm not looking for medical advice only opinions so tell me what you think ok. On 1/18 I had injections of Decardon 10mg, DepoMedrol 80mg, and Norflex 60mg. I have had trouble breathing (feeling like I can't get enough air), dizzy, chest pain, weakness ever since. I swear I just feel so bad I don't know what to do. Has anyone ever had this happen? I just "don't feel right at all" if you know what I mean? I'm assuming the injections are causing it anyway.



  • You should contact your doctor. The problems you are describing are not normal and should be assessed by your doc.

  • I agree. Either get a hold of the dr or if you feel its not geting beter just worse then dont be afraid to go to er and have someone drive you there if you feel you are having serious side affects, Best wishes, hopefuly it gets beter,
    Flexicore ADR 2004 resulting nerve damage l4l5 Fusion 2006 same level, 2009 hardware removal with lami !
    2012 scs implant ,
  • I hope you're doing alright and get checked out. Saying a prayer...Charry
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
  • sunny1966ssunny1966 VIRGINIAPosts: 1,385
    I think I'm doing better today. They also gave me a Baclofen and I didn't take any today and have felt a little better. Think that may have been the 'culprit'...you think? Anyway, I'm breathing easier thankfully. I was beginning to wonder. Scary feeling there!

    Thank you "C", Alex, and Charry. I appreciate you guys. I'm glad I have you all to turn to when in need.

  • Glad everything worked out. Dont thank us, Just wait untill you receive our bill,

    Your breathing will stop and you will need cpr, You will wish you went to er instead! Lol

    Best wishes,
    Flexicore ADR 2004 resulting nerve damage l4l5 Fusion 2006 same level, 2009 hardware removal with lami !
    2012 scs implant ,
  • sunny1966ssunny1966 VIRGINIAPosts: 1,385
    The check is in the mail. Maybe even a bonus since you all listen and help much more than some doctors do.

Sign In or Register to comment.